MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MANTIS CANNULATED MODULAR TAP 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE MANTIS CANNULATED MODULAR TAP 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48281161
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, when the surgeon was using a tap, the surgeon found that the tip of the tap broke.Therefore the surgeon removed the broken tip of the tap.
 
Additional Manufacturer Narrative
Lot# 114396.Visual inspection; functional inspection; device history review; complaint history review; risk assessment; manufacturing files were reviewed and no anomalies were found.The instrument was found to be approximately 5 years old.The likely root cause is normal wear.
 
Event or Problem Description

Brand Name
MANTIS CANNULATED MODULAR TAP 4.5MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5495969
Report Number0009617544-2016-00115
Device Sequence Number445409
Product Code LXH
UDI-Device Identifier07613327266504
UDI-Public(01)07613327266504
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48281161
Device Lot Number114396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2016
Supplement Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight65